# SDR AMW2002F00000

- Difficulty date: May 19, 2001
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N110YV
- Make and model: Beech 1900D
- Aircraft serial: UE110
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND CLIMB, RIGHT ENGINE WENT TO 900 DEGREES.  AIRCRAFT DEVERTED TO ALTERNATE AIRPORT AND LANDED WITH NO FURTHER INCIDENT.
